Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: going off Lithium

Posted by crazyjoe on November 19, 2011, at 22:00:31

In reply to Re: going off Lithium mmealltalk, posted by Phidippus on November 18, 2011, at 19:59:42

interesting topic i was on lithium about 8 years 4 years at 1800....began reading about how it affected the kidneys...dr would always check levels and do blood work...bun - creatine...noticed creatine creeping higher sometimes was told not to worry....went to nephrologist.who conducted thourough urine tests...while there were no glaring proven problems that could or couldn't be proven by lithium he recommended me stopping it which i did....dr said if i ever needed to go back on it we would have to monitor kidneys closely...haven't gone back on it as i now do ok on lamictal and tegretol but i will say 1800 lithium and 3oo luvox and ativan were sweet


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:crazyjoe thread:1002916
URL: http://www.dr-bob.org/babble/20111110/msgs/1003159.html